# SDR FDEA201511283813

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 691 hours, 24,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30564122
- Part serial: 0580
- Condition: Partial Deploy
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND RT FWD ESCAPE SLIDE PARTIALLY DEPLOY.
